Back in 2004 I was diagnosed with low stage follicular/papillary thyroid carcinoma. (Total Thyroidectomy with central neck dissection.) Since then I have been suffering with endless symptoms such as fatigue, muscle spasms (ribcage area)muscle twitching in the theigh's and calves and most recently pins & needle feeling throughout my body especially the bottom of my feet and all my toes especially when walking and have some sort of mouth thing going on. (It's coated white) Been treated with mycelex and also penicillian. It's still there. Sometimes becoming very sore. I can't seem to handle the heat as it does make my symptoms worse as well.
I've had my blood drawn anywhere from every eight weeks to six months with the constant adjusting of synthroid. I am currently considered hyper at 0.03 however..feel as though I hypo? I have no heart palpatations or exciteably. I just feel horrible. I don't eat much and I seem to be gaining weight as well. (NOT A GOOD THING)
It's been a constant battle with going to see my pcp of whom I had for twenty plus years and getting no answers from him. I finally came to the conclusion that I needed to change my doctor. kind of hurt my feelings however..when nothing is being done and so much money is being wasted "it's time to test the new waters.
I found a new pcp and he ran a new set of blood test which show that my PTH is a little low but the calcium is in the 9.6 range. Rheumatoid factor came back at 1:40 RFQnt at <11 a little below the referance range of >12. I was then sent to a Rheumatologist who now seems to believe it is endocrine related. (Nerves & muscles)
I do have an appt. with an endocrinologist at the end of this month and can only hope this will be the last visit to a Dr. for awhile!
What type of endocrie problems can manifest from all these symptoms? Could it be some sort of Autoimmune even though the ANA & ANCA came back neg?
All input would greatly be appreciated.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.